Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Swollen feet. History of kidney problem. Taking antibiotics and a strong anti- inflammatory. What to do?

User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 2010
Answered : 5956 Questions
Question
20 year old male, athleteic woke up this morning with the bottom of my feet sore, accually hurt to walk. The balls of my feet and heels. A few red streaks have shown up on my feet, I did nothing to cause this.
History- kidney problems when I was young, nothing in the past 12 years.
I did go to urgent care today, they took xrays and it showed nothing. She gave me antibiotics and a strong anti- inflamitory. I feel better, but now I have these small streaks on my feet.
Posted Mon, 1 Apr 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Rahul Kumar 15 minutes later
Hello dear,
Red streaks can be due to platelet defects or due to damage to vessels, called as vasculitis.

It is good that you are taking lesion, so I can advice you exactly what it is.

Waiting for your response.

Thank you
Above answer was peer-reviewed by
 
Follow-up: Swollen feet. History of kidney problem. Taking antibiotics and a strong anti- inflammatory. What to do? 24 minutes later
How do I attach pictures?
 
 
Answered by Dr. Rahul Kumar 1 hour later
Hello dear
You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better. You can also send the reports/ image to YYYY@YYYY with the subject as 'ATTN: Dr. Rahul Kumar'."

Waiting for your response.

Thank you
Above answer was peer-reviewed by
 
Follow-up: Swollen feet. History of kidney problem. Taking antibiotics and a strong anti- inflammatory. What to do? 4 hours later
I have uploaded
 
 
Answered by Dr. Rahul Kumar 7 minutes later
Hello XXXXXXX
Thanks for the photographs.
Those red streaks are actually bleed from vessels.
You can see there are many dialated vessels in the surrounding.
This bleed can be due to low platelet.
Please get your platelet levels checked. Also you mentioned you are an athlete, so the area prone to injury that is feet are developing these streaks.
There is another condition called as varicose veins, even they present like this.
Please XXXXXXX a dermatologist and discuss regarding this.
Dont neglect there can be severe bleed.
For now keep taking those anti inflammatory tablets and apply some ice to affected area, you will feel relief.
Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor